# SDR FDEA201009153421

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N31102
- Condition: Corroded
- Location: Bs 600 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER CORRODED 26L AT FRAME STA 600.  REMOVED CORROSION ON STRINGER STA 600 S-26L AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101, DETAIL II. R & R STRINGER IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
